Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Itching in left hands, around ankles, rashes, tiny white bumps. Tried clotozomale, benadrly. Treatment?

I having a itching problem in my left hand and around my ankles, which my ankles have turn into ringworm . My hands have turn into a rash which is rough. From me scratching with my nails it also turn dark in between my fingers. When I scratch it also goes in to small tiny white bumps. I ve tried Hdrocortizone, Benadryl, Clotozomale, Vicks Vapor. And it s still itching as we typing to you.
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi friend,
itching is a common problem.
but remedies for itching is not always hydrocortisone/steroid.
probably you have ringworm.
so, h.cortisone should not be used here.
dont worry.
itching can be controlled by antihistaminics.
now good antifungals are available.
with simple test we can detect fungal infection.
these are easily amanable to treatment.
but if nails are involved then duration of treatment will be more.
so consult a dermatologist and get wells soon.
good luck.
Answered: Sat, 9 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor